While working on a craft project the other night, I had the TV on as background noise. I wasn't really paying attention to it, but my brain halfway registered something odd, and I had to grab the TV remote to backtrack to make sure that I'd heard what I thought I'd heard.
Seems that there's this drug out there for Restless Legs Syndrome (trade name M!rapex) that is getting heavy rotation during late evening broadcasts. The commercial touts this "wonder drug" as THE thing that will help RLS sufferers, but there are a few weensy drawbacks. You can become drowsy when taking it, and even experience dizziness and fainting when standing too quickly. Some patients experience nausea. But the symptoms to watch out for are the increased gambling and sexual urges.
You know how some of those erectile dysfunction medication commercials mention "certain sexual side effects" yet never mention what exactly those side effects are?
So, if you take this drug, don't head for Vegas. That might be a bad choice.
6 hours ago